Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2019, 8:37 AM EDT for 5 counties in Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 8:37 AM EDT (12:37 UTC)
- Expired
- Apr 19, 2019, 9:15 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Morgan County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:44 AM EDT | TSTM WND DMG | 1 Wsw Jersey, GA | A TREE WAS DOWNED AT THE INTERSECTION OF GAUNTT ROAD AND LOWER JERSEY ROAD. |
| Apr 19, 8:55 AM EDT | TSTM WND DMG | 1 W Monroe, GA | LARGE TREE BRANCHES WERE BLOWN ONTO WEST HIGHLAND AVENUE NEAR WEST SPRING STREET. |
| Apr 19, 9:10 AM EDT | TSTM WND DMG | 1 Ene Monroe, GA | TREE REPORTED DOWN ON SOUTH VIEW DR NEAR THE INTERSECTION WITH REESE ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.6 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
718
WUUS52 KFFC 191237
SVRFFC
GAC211-217-219-247-297-191315-
/O.NEW.KFFC.SV.W.0061.190419T1237Z-190419T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
837 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Rockdale County in north central Georgia...
Central Oconee County in northeastern Georgia...
Northwestern Morgan County in north central Georgia...
Walton County in north central Georgia...
Newton County in north central Georgia...
* Until 915 AM EDT.
* At 837 AM EDT, a severe thunderstorm was located over Porterdale,
or over Covington, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Conyers, Monroe, Covington, Social Circle, Oxford, Porterdale,
Walnut Grove, Rutledge, Bostwick, Good Hope, Jersey, Georgia
International Horse Park, Ebenezer, Almon, Starrsville, Hard Labor
Creek State Park, Brick Store, Pannell, Herndonville and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3370 8341 3346 8390 3360 8403 3391 8366
3391 8365 3392 8362
TIME...MOT...LOC 1237Z 233DEG 32KT 3358 8390
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
407
WWUS52 KFFC 191248
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
848 AM EDT Fri Apr 19 2019
GAC247-191257-
/O.CAN.KFFC.SV.W.0061.000000T0000Z-190419T1315Z/
Rockdale GA-
848 AM EDT Fri Apr 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCKDALE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3370 8341 3351 8380 3364 8394 3365 8393
3369 8392 3371 8390 3391 8366 3391 8365
3392 8362
TIME...MOT...LOC 1247Z 233DEG 32KT 3364 8381
$$
GAC211-217-219-297-191315-
/O.CON.KFFC.SV.W.0061.000000T0000Z-190419T1315Z/
Oconee GA-Morgan GA-Walton GA-Newton GA-
848 AM EDT Fri Apr 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EDT
FOR CENTRAL OCONEE...NORTHWESTERN MORGAN...WALTON AND NORTHEASTERN
NEWTON COUNTIES...
At 847 AM EDT, a severe thunderstorm was located near Oxford, or near
Covington, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Walnut Grove, Rutledge,
Bostwick, Good Hope, Jersey, Ebenezer, Starrsville, Hard Labor Creek
State Park, Brick Store, Pannell, Herndonville, Gratis and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3370 8341 3351 8380 3364 8394 3365 8393
3369 8392 3371 8390 3391 8366 3391 8365
3392 8362
TIME...MOT...LOC 1247Z 233DEG 32KT 3364 8381
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:39 AM EDT, 58 minutes earlier.
Area forecast discussion, Apr 19, 7:39 AM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT Fri Apr 19 2019 .PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 90 40 40 10 Atlanta 68 45 56 45 / 80 40 40 5 Blairsville 65 39 48 37 / 90 60 50 20 Cartersville 67 43 55 40 / 70 50 50 10 Columbus 69 46 63 44 / 80 20 10 0 Gainesville 68 44 53 42 / 90 50 50 10 Macon 71 45 61 44 / 90 20 10 0 Rome 66 43 56 40 / 70 60 50 5 Peachtree City 68 44 59 42 / 80 30 30 0 Vidalia 76 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion...Meriwether... Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor... Troup...Upson...Webster. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 5:10 AM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms will be possible and most likely from Gainesville to Atlanta to Columbus and east today. The main hazard will be damaging winds, frequent lighting and heavy rain. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 19, 5:13 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 AM EDT Fri Apr 19 2019
GAZ034-045-046-055-057-190945-
Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
513 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...EASTERN CLAYTON...
SOUTHERN DEKALB...GWINNETT AND HENRY COUNTIES UNTIL 545 AM EDT...
At 513 AM EDT...a line of strong thunderstorms was along a line
extending from near Berkeley Lake to Lovejoy...and moving east at 35
mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, McDonough, Conyers, Jonesboro, Stockbridge, Forest
Park, Snellville, Lilburn, Norcross, Clarkston, Braselton, Hampton,
Morrow, Lovejoy, Stone Mountain, Dacula, Avondale Estates, Grayson,
Lithonia and Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8394 3379 8398 3377 8396 3353 8404
3352 8405 3352 8404 3337 8409 3335 8439
3341 8439 3395 8419 3411 8385
TIME...MOT...LOC 0913Z 249DEG 32KT 3396 8415 3343 8433
WIND...50MPHSpecial weather statement, Apr 19, 5:25 AM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Fri Apr 19 2019
GAZ022-023-034-191000-
Hall GA-Forsyth GA-Gwinnett GA-
525 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...EASTERN
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 600 AM EDT...
At 525 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Buford Dam-Lake Lanier Parks, or 7 miles
southeast of Cumming...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Gainesville, Buford, Flowery Branch, Oakwood, Rest Haven, Aqualand
Park, Oscarville and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3409 8399 3415 8402 3416 8406 3435 8392
3432 8377 3423 8376
TIME...MOT...LOC 0925Z 226DEG 32KT 3414 8403
WIND...50MPHSpecial weather statement, Apr 19, 5:39 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019
GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...
At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Rises on smaller creeks and
streams can also be expected.
Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
3333 8422 3297 8451 3297 8453 3295 8452
3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475Special weather statement, Apr 19, 6:14 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 AM EDT Fri Apr 19 2019
GAZ045-046-048-054>057-191045-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-Newton GA-
Henry GA-
614 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...SOUTHEASTERN DEKALB...NORTHERN SPALDING...NORTHWESTERN
NEWTON AND HENRY COUNTIES UNTIL 645 AM EDT...
At 614 AM EDT...a strong thunderstorm was near Eagles Landing, or
near Jonesboro...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Hampton,
Lovejoy, Oxford, Lithonia, Porterdale, Sunny Side, Lakeview Estates,
Georgia International Horse Park, Lake Spivey, Blacksville, Rex,
Arabia Mountain, Big Haynes Creek Park, Hidden Valley Park and Jw
Smith Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8440 3377 8406 3375 8402 3378 8399
3378 8396 3370 8385 3362 8382 3333 8423
3335 8440
TIME...MOT...LOC 1014Z 228DEG 49KT 3347 8426
WIND...40MPHSpecial weather statement, Apr 19, 6:25 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Fri Apr 19 2019
GAZ007-012-013-020-021-191100-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
625 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
WESTERN PICKENS COUNTIES UNTIL 700 AM EDT...
At 623 AM EDT...National Weather Service doppler radar indicated a
storm near White, or near Cartersville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
White, Talking Rock, Fairmount, Ranger, Salacoa Valley, Pine Log,
Blaine, Talmadge, Funkhouser, Hinton, Roundtop and Talona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3454 8444 3424 8468 3427 8479 3458 8468
3458 8465 3461 8465 3462 8454
TIME...MOT...LOC 1023Z 206DEG 42KT 3423 8476
WIND...50MPHSpecial weather statement, Apr 19, 6:41 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Apr 19 2019
GAZ078-079-089-191130-
Harris GA-Talbot GA-Muscogee GA-
641 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 730 AM EDT...
At 641 AM EDT...a cluster of strong thunderstorms were over Flat
Rock, or 8 miles northeast of Columbus...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Columbus, Hamilton, Manchester, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland
Park, Laurel Hills, F.d. Roosevelt State Park, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Flint Hill and Kenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8486 3287 8475 3286 8475 3284 8470
3285 8459 3279 8460 3241 8490 3247 8500
3250 8500 3255 8503
TIME...MOT...LOC 1041Z 203DEG 27KT 3256 8491
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.